# SDR USAA20101018SB165

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - DURING FLAP EXTENSION, CREW REPORTED A SPLIT FLAP INDICATION.  THE RIGHT NEEDLE LAGGED LEFT NEEDLE UNTIL 25 DEGREE FLAPS WHERE FLAPS FROZE WITH ONE NEEDLE WIDTH.  FLAPS REMAINED FROZEN UNTIL GO-AROUND WHERE THEY MOVED TO EQUAL.  FLAPS OPERATED NORMAL THROUGHOUT REST OF LANDING.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICTOR, AS PRECAUTIONARY, WITH NO HELP.  ADJUSTED RIGHT FLAP TRANSMITTER ON WING PER MM 27-58-12 AND 27-58-41.
